1. bookVolumen 17 (2009): Edición 4 (December 2009)
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

Dilworth's Decomposition Theorem for Posets

Publicado en línea: 08 Jul 2010
Volumen & Edición: Volumen 17 (2009) - Edición 4 (December 2009)
Páginas: 223 - 232
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] Grzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990.Search in Google Scholar

[2] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Search in Google Scholar

[3] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.Search in Google Scholar

[4] Grzegorz Bancerek. Bounds in posets and relational substructures. Formalized Mathematics, 6(1):81-91, 1997.Search in Google Scholar

[5] Grzegorz Bancerek. Directed sets, nets, ideals, filters, and maps. Formalized Mathematics, 6(1):93-107, 1997.Search in Google Scholar

[6] Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Search in Google Scholar

[7] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.Search in Google Scholar

[8] R. P. Dilworth. A Decomposition Theorem for Partially Ordered Sets. Annals of Mathematics, 51(1):161-166, 1950.10.2307/1969503Search in Google Scholar

[9] P. Erdős and G. Szekeres. A combinatorial problem in geometry. Compositio Mathematica, 2:463-470, 1935.Search in Google Scholar

[10] Adam Grabowski. Auxiliary and approximating relations. Formalized Mathematics, 6(2):179-188, 1997.Search in Google Scholar

[11] L. Mirsky. A Dual of Dilworth's Decomposition Theorem. The American Mathematical Monthly, 78(8).10.2307/2316481Search in Google Scholar

[12] Beata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.Search in Google Scholar

[13] M. A. Perles. A Proof of Dilworth's Decomposition Theorem for Partially Ordered Sets. Israel Journal of Mathematics, 1:105-107, 1963.10.1007/BF02759805Search in Google Scholar

[14] Konrad Raczkowski and Paweł Sadowski. Equivalence relations and classes of abstraction. Formalized Mathematics, 1(3):441-444, 1990.Search in Google Scholar

[15] Andrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1):115-122, 1990.Search in Google Scholar

[16] Wojciech A. Trybulec and Grzegorz Bancerek. Kuratowski - Zorn lemma. Formalized Mathematics, 1(2):387-393, 1990.Search in Google Scholar

[17] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo